Sorry to hear about the problems you are having! Sometimes it may take several rounds of hyaluronidase injection to completely remove all of the injected filler. Massage of the lips may help as well. If you had a product other than a HA injected then the hyaluronidase will obviously not work, however, you will need to speak with your plastic surgeon injector to confirm that. I would suggest returning for another few injections and see how it looks. Each time you have an injection you can also expect to have some asymmetry and swelling that lasts for a few days to a week so don't be surprised by that either. Good luck!
In my experience the lip gets back to normal as long as the hyaluronidase is injected in all the areas the filler was placed.
Joe Niamtu, III DMD
Cosmetic Facial Surgery
Your story is a bit confusing. If after 2 years you have this effect than I might think you DID not have HA fillers. Best to have a biopsy of one of the areas to see if it is something else.. HAiase usually works quite quickly... Better posted photos at a slightly longer focal length are needed.//
Resytlane and the thicker Perlane are both hyaluronic acid fillers. Uneven placement or injection technique can leave you looking unnatural. Hyaluronidase can be injected to dissolve these fillers. However, it may take several treatments of hyaluronidase to completely remove the unwanted filler. For the best cosmetic results please consult a board certified dermatologist with experience in facial fillers.
Hyaluronidase only dissolves hyaluronic acid fillers, so if a combination of fillers are used, it will only dissolve the hyaluronic acid filler. The results are usually seen within 24 to 48 hours, and more than one round of injections may be needed. It is also important that true hyaluronidase is used (Hyalanex, Vitrase in the USA), and not the compounded/generic products, which are less reliable.
Hyaluronidase will remove most if not all previous HA filler. Sometimes the body will mount a collagen response to the filler and it won't remove that. Also, it might be possible that over the years, something else was injected that is not HA, and that won't improve. I'd give the hyaluronidase another shot. Please see my blog that talks about hyaluronidase. Steve Weiner, MD, Facial Plastic Surgeon.